# SDR ASAA2022100440166

- Difficulty date: October 4, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41730
- Aircraft time: 36,888 hours, 11,784 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Panel
- Part number: UNKNOWN
- Condition: Loose
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER ASA T/C 78472000 #2 ENGINE INLET INSP FAN BLADES. FAN DUCT PANELS #2, 3, AND 7 ARE LOOSE. GROUNDED - YES. TORQUED FASTENERS ON FAN DUCT PANELS 2, 3 AND 7. REF B737-900 AMM 72-23-07.
